Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Localization and completion in homotopy theory


Authors: A. K. Bousfield and D. M. Kan
Journal: Bull. Amer. Math. Soc. 77 (1971), 1006-1010
MSC (1970): Primary 5540
DOI: https://doi.org/10.1090/S0002-9904-1971-12837-9
MathSciNet review: 0296935
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Artin and B. Mazur, Etale homotopy, Lecture Notes in Math., no. 100, Springer-Verlag, Berlin and New York, 1969. MR 39 #6883. MR 245577
  • 2. A. Bousfield and D. Kan, Homotopy with respect to a ring, Proc. Sympos. Pure Math., vol. 22, Amer. Math. Soc., Providence, R. I., 1971, pp. 59-64. MR 326734
  • 3. A. Bousfield and D. Kan, The core of a ring (to appear). MR 308107
  • 4. E. Curtis, Simplicial homotopy theory, Advances in Math. 6 (1971), 107-209. MR 279808
  • 5. A. Mal'cev, Nilpotent groups without torsion, Izv. Akad. Nauk SSSR Ser. Mat. 13 (1949), 201-212. (Russian) MR 10, 507. MR 28843
  • 6. J. P. May, Simplicial objects in algebraic topology, Van Nostrand Math. Studies, no. 11, Van Nostrand, Princeton, N. J., 1967. MR 36 #5942. MR 222892
  • 7. M. Mimura, G. Nishida and H. Toda, Localization of CW-complexes and its applications (to appear). MR 295347
  • 8. D. Quillen, An application of simplicial profinite groups, Comment Math. Helv. 44 (1969), 45-60. MR 39 #3490. MR 242156
  • 9. D. Quillen, Rational homotopy theory, Ann. of Math. (2) 90 (1969), 205-295. MR 41 #2678. MR 258031
  • 10. J.-P. Serre, Cohomologie galoisienne, Lecture Notes in Math., no. 5, Springer-Verlag, Berlin and New York, 1964. MR 31 #4785.
  • 11. D. Sullivan, Geometric topology. I: Localization, periodicity and Galois symmetry, M.I.T., Cambridge, Mass., 1970 (mimeographed notes).

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 5540

Retrieve articles in all journals with MSC (1970): 5540


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12837-9

American Mathematical Society